The adjustment of consumption to income changes across Chinese provinces

Joseph Dejuan, Tony S. Wirjanto, Xinpeng Xu

Research output: Journal article publicationJournal articleAcademic researchpeer-review

2 Citations (Scopus)

Abstract

This paper examines a key stochastic implication of the canonical version of the permanent income model that new information about future income should give rise to an adjustment in consumption equal in magnitude to the adjustment in permanent income. Using data from 29 Chinese provinces, the empirical results are consistent with the model.
Original languageEnglish
Pages (from-to)235-253
Number of pages19
JournalAnnals of Economics and Finance
Volume17
Issue number2
Publication statusPublished - 1 Nov 2016

Keywords

  • Chinese provinces
  • Consumption
  • Permanent income. JEL Classification Number: E21

ASJC Scopus subject areas

  • Finance
  • Economics and Econometrics

Cite this